# SDR CA151112002

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,171 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: K3822
- Condition: Worn
- Location: Distributor Bloc
- Part time: 952 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISTRIBUTOR BLOCK BUSHING WORN, OUT OF LIMITS.
